Douglis-Nirenberg elliptic systems in Hörmander spaces

  • T. N. Zinchenko
  • A. A. Murach

Abstract

We investigate Douglis-Nirenberg uniformly elliptic systems in $\mathbb{R}^n$ on the class of Hormander Hilbert spaces $H^{\varphi}$, where $\varphi$ is an $RO$-varying function of scalar argument. An a priori estimate for solutions is proved, and their interior regularity is studied. A sufficient condition for these systems to have the Fredholm property is given.
Published
25.11.2012
How to Cite
ZinchenkoT. N., and MurachA. A. “Douglis-Nirenberg Elliptic Systems in Hörmander Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 11, Nov. 2012, pp. 1477-6, http://umj.imath.kiev.ua/index.php/umj/article/view/2674.
Section
Research articles